[Home ] [Archive]    
:: Volume 16, Issue 2 (9-2021) ::
JSRI 2021, 16(2): 287-317 Back to browse issues page
A New Integer-Valued AR(1) Process Based on Power Series Thinning Operator
Eisa Mahmoudi *1, Ameneh Rostami, Rasoul Rouzegar
1- , emahmoudi@yazd.ac.ir
Abstract:   (39 Views)
Abstract: In this paper, we introduce the first-order non-negative integer-valued autoregressive (INAR(1)) process with Poisson-Lindley innovations based on a new thinning operator called power series thinning operator. Some statistical properties of process are given. The unknown parameters of the model are estimated by three methods; the conditional least squares, Yule-Walker and conditional maximum likelihood. Then, the performances of these estimators are evaluated using simulation study. Three special cases of model are investigated in some detail. Finally, the model is applied to four real data sets, such as the annual number of earthquakes, the monthly number of measles cases, the numbers of sudden death series and weekly counts of the incidence of acute febrile muco-cutaneous lymph node syndrome. Then we show the potentiality of the model.
 
Keywords:  Integer-valued autoregressive processes, power series distributions, Poisson-Lindley distribution, thinning operator, Yule-Walker equations.
Full-Text [PDF 1638 kb]   (37 Downloads)    
Type of Study: Research | Subject: General
Received: 2021/09/21 | Accepted: 2021/09/19 | Published: 2021/09/19
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mahmoudi E, Rostami A, Rouzegar R. A New Integer-Valued AR(1) Process Based on Power Series Thinning Operator. JSRI. 2021; 16 (2) :287-317
URL: http://jsri.srtc.ac.ir/article-1-378-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 16, Issue 2 (9-2021) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.03 seconds with 29 queries by YEKTAWEB 4341